# SDR SWAA2024010213179

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BTW 294.5 TO BS303.9 AND STR15L AT PASSENGER CABIN 2023-652065<[01] REPAIRED WEB INTERCOSTAL LOCATED BTW 294.5 TO BS303.9 AND STR15L AT PASSENGER CABIN IAW EA 23-153-03218-WIP1.;[02] REPAIRED WEB INTERCOSTAL LOCATED BTW 294.5 TO BS303.9 AND STR15L AT PASSENGER CABIN IAW EA 23-153-03218-WIP1.RII CERTIFIED
